# SDR AMW083151BC

- Difficulty date: March 8, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N138YV
- Make and model: Beech 1900D
- Aircraft serial: UE138
- Aircraft time: 22,655 hours, 36,881 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 1013810087
- Part serial: 92925
- Condition: False Indication
- Part time: 22,649 hours, 36,868 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLT, BATTERY CHARGE ANNUN ILLUM.  THIS BC ILLUMINATION IS CONSIDERED A NUISANCE WARNING, CAUSING SERIOUS DISTRACTION TO THE PILOTS.  BATTERY WAS REPLACED WITH NO FURTHER INCIDENT.
